Classification of overtwisted contact structures on 3-manifolds.
Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 623-638
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1989__98_1_143746,
author = {Y. Eliashberg},
title = {Classification of overtwisted contact structures on 3-manifolds.},
journal = {Inventiones mathematicae},
pages = {623--638},
year = {1989},
volume = {98},
number = {1},
zbl = {0684.57012},
url = {http://geodesic.mathdoc.fr/item/IM_1989__98_1_143746/}
}
Y. Eliashberg. Classification of overtwisted contact structures on 3-manifolds.. Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 623-638. http://geodesic.mathdoc.fr/item/IM_1989__98_1_143746/